Difference between revisions of "MlSauTz2002b"

From DispersiveWiki
Jump to navigationJump to search
m (MlSauTz-p2 moved to MlSauTz2002b: To show the publication year)
 
Line 1: Line 1:
L. Molinet, J.-C. Saut, N. Tzvetkov, ''Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation'', Duke Math J. 115 (2002), 352-384.
+
{{Article
 
+
| author = L. Molinet, J.-C. Saut, N. Tzvetkov
MathSciNet: [http://www.ams.org/mathscinet-getitem?mr=1944575 MR1944575]
+
| title = Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation
 
+
| journal = Duke Math J
[[Category:Bibliography]]
+
| jvol = 115  
 +
| jpage = 352-384
 +
| year = 2002
 +
| arxivid =  
 +
  | mathsciid = MR1944575
 +
}}

Latest revision as of 23:54, 9 June 2009

L. Molinet, J.-C. Saut, N. Tzvetkov. Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation. Duke Math J, 115 (2002), 352-384. MathSciNet, arXiv.